BP sufferer for 30 years: Hi has anyone... - High Blood Pressu...

High Blood Pressure Support

4,076 members1,018 posts

BP sufferer for 30 years

Blue-Anglia profile image

Hi has anyone been on Lercanidipine and clopidigrel for hypertension and a blood thinner. I am on these meds. Lercanidipine for 5months and blood thinner for 3 years with many other BP drugs which I have not been able to tolerate. I have now developed severe rheumatic problems which gp isn’t blaming on drugs but I am as I have never had this problem ever before.

5 Replies

I hope you don't mind me asking, but what do you mean by "rheumatic Problems"?

Blue-Anglia profile image
Blue-Anglia in reply to

Not at all. All of a sudden I had developed very painful knees and hips, also shoulder back and hands but it would jump from knee to knee and hip to hip. Over Christmas I felt completely crippled doc blamed on a virus but it is still here although slightly better but some days had difficulty getting up stairs. Doc said not meds and gave me pain killers. I have never had this before and felt it had to be meds’. I have stopped Lercanidipine and it appears to be getting better. Three years ago I had a mini stroke and given clopidigrel so I have stayed on this.

in reply to Blue-Anglia

Oh my goodness. I was thinking Palindromic Arthritis but I don't know now. Visit Versus Arthritis and look it up. Maybe you should ask your GP to refer you to a rheumatologist for tests.

Blue-Anglia profile image
Blue-Anglia in reply to

I looked it up like you, GP did blood tests and I was told I had no inflammation therefore no need for further examination. But I will just keep going back to get to the bottom of it. In side effects for clopidigrel a few patients have been diagnosed with rheumatoid arthritis but that was in first weeks of taking it I have been on for 3 years so therefore can’t be that they said. Looked up Lercanidipine and they don’t think it’s that.

in reply to Blue-Anglia

🤔 how can they be so sure? Take care.

You may also like...